The central limit theorem for linear eigenvalue statistics of the sum of independent random matrices of rank one

Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-01073959
Contributor : Olivier Guédon <>
Submitted on : Saturday, October 11, 2014 - 2:40:52 AM
Last modification on : Thursday, July 18, 2019 - 3:00:04 PM

Identifiers

  • HAL Id : hal-01073959, version 1

Citation

Olivier Guédon, Anna Lytova, Alain Pajor, Leonid Pastur. The central limit theorem for linear eigenvalue statistics of the sum of independent random matrices of rank one. American Mathematical Society Translations: Series 2,, 2014, 233 (1), pp.145-164. ⟨hal-01073959⟩

Share

Metrics

Record views

224